How can i remove burn scars on my face (caused by Acne-treatment cream)? (photo)
Doctor Answers 3
See a medical dermatologist
Burn marks from acne creams
Burn from topical acne treatment
It appears that you have a chemical burn from the product you used. Your best course at this time is to treat it as a burn. You should apply a barrier product such as Aquaphor healing ointment or whatever equivalent you have at your location. A product called Silvadene 1% is another option and might be available to you without a prescription- it is a burn cream.Importantly, do not pick at any scabs that form or you may experience hyperpigmentation and/or other scarring.Check with a pharmacist and/or your personal physician.
Lisa Vuich, MD
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.